MathSciNet Relay Station
MathSciNet bibliographic data
MR1355078 17B10 (14B05 17B20)
Yu, Yung On Jacobian ideals invariant by a reducible ${\rm sl}(2,{\bf C})$ action. Trans. Amer. Math. Soc. 348 (1996), no. 7, 2759–2791.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement